# SDR REXA2015063000651

- Difficulty date: June 30, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 17,409 hours, 11,016 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-440-301 SEVERAL DENTS & DEEP SCRATCHES ON LOWER INNER TRANS COWL, NR 2 ENG.  REPAIRED DAMAGED AREAS ON FWD LOWER CORE COWL IAW EA 954-03545 & EA 954-03534.  OPERATIONS 60022 & 60020.
